Stochastic games with average payoff criterion

Ghosh, M. K. ; Bagchi, A. (1998) Stochastic games with average payoff criterion Applied Mathematics and Optimization, 38 (3). pp. 283-301. ISSN 0095-4616

Full text not available from this repository.

Official URL:

Related URL:


We study two-person stochastic games on a Polish state and compact action spaces and with average payoff criterion under a certain ergodicity condition. For the zero-sum game we establish the existence of a value and stationary optimal strategies for both players. For the nonzero-sum case the existence of Nash equilibrium in stationary strategies is established under certain separability conditions.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Stochastic Game; Stationary Strategy; Value; Nash Equilibrium; Ergodicity
ID Code:77014
Deposited On:09 Jan 2012 09:46
Last Modified:09 Jan 2012 09:46

Repository Staff Only: item control page